Alert archive / West Virginia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 165, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Aug 16, 2007, 8:08 PM EDT for Jackson County, West Virginia. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 16, 2007, 8:08 PM EDT (00:08 UTC)
- Expired
- Aug 16, 2007, 8:30 PM EDT
- In force
- 22 min
- Issued by
- NWS Charleston, WV
- Area
- Counties, with a storm outline in the text
County Jackson County, WV
The radar
The Charleston,WV radar (KRLX), 45 km from the middle of the area, began a volume at 00:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 16, 4:50 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.1 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2034 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1060 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- -0.1
- Supercell composite
- -0.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KRLX 170008
SVRRLX
WVC035-170030-
/O.NEW.KRLX.SV.W.0165.070817T0008Z-070817T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
808 PM EDT THU AUG 16 2007
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
JACKSON COUNTY IN WEST VIRGINIA...
* UNTIL 830 PM EDT
* AT 800 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR KENNA...OR ABOUT 9 MILES
SOUTH OF RIPLEY...AND MOVING EAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
STATTS MILLS BY 815 PM EDT...
KENTUCK BY 820 PM EDT...
GAY BY 825 PM EDT...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
THURSDAY EVENING FOR CENTRAL KENTUCKY AND SOUTHEAST OHIO AND CENTRAL
WEST VIRGINIA.
LAT...LON 3879 8182 3881 8152 3871 8155 3861 8153
3861 8169 3866 8173 3868 8176 3868 8179
3872 8182 3874 8180 3877 8183
TIME...MOT...LOC 0008Z 268DEG 24KT 3870 8169
$$
102 follow-up statements
000
WWUS51 KRLX 170015
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
816 PM EDT THU AUG 16 2007
WVC035-170030-
/O.CON.KRLX.SV.W.0165.000000T0000Z-070817T0030Z/
JACKSON WV-
816 PM EDT THU AUG 16 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR JACKSON COUNTY...
AT 810 PM EDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR KENNA...OR
ABOUT 9 MILES SOUTH OF RIPLEY...MOVING EAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
GAY BY 825 PM EDT...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3879 8182 3881 8152 3871 8155 3861 8153
3861 8169 3866 8173 3868 8176 3868 8179
3872 8182 3874 8180 3877 8183
TIME...MOT...LOC 0016Z 268DEG 24KT 3870 8162
$$
13000
WWUS51 KRLX 170029
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
829 PM EDT THU AUG 16 2007
WVC035-170039-
/O.EXP.KRLX.SV.W.0165.000000T0000Z-070817T0030Z/
JACKSON WV-
829 PM EDT THU AUG 16 2007
...THE SEVERE THUNDERSTORM WARNING FOR JACKSON COUNTY EXPIRES AT 830
PM EDT...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM WHICH
PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT OF THE WARNED
AREA. THEREFORE...THE WARNING HAS BEEN ALLOWED TO EXPIRE. OTHER
STORMS IN THE AREA COULD PRODUCE GUSTY WINDS AND PEA SIZE HAIL.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3879 8182 3881 8152 3871 8155 3861 8153
3861 8169 3866 8173 3868 8176 3868 8179
3872 8182 3874 8180 3877 8183
TIME...MOT...LOC 0029Z 268DEG 24KT 3870 8151
$$
13What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 16, 5:54 PM EDT, 2 hours 14 minutes earlier.
Area forecast discussion, Aug 16, 5:54 PM EDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 554 PM EDT THU AUG 16 2007 .SYNOPSIS... STRONG THUNDERSTORMS THIS EVENING...BEFORE COLD FRONT MOVES SOUTH OF THE AREA OVERNIGHT. HIGH PRESSURE BUILDS WITH COOLER WEATHER INTO THE WEEKEND. && .NEAR TERM /THROUGH FRIDAY NIGHT/... LATE AFTERNOON UPDATE... THUNDERSTORMS HAVE ERUPTED ALONG NEARLY STATIONARY OUTFLOW BOUNDARY ALONG THE OHIO RIVER INTO CENTRAL WEST VIRGINIA. THIS WILL CONTINUE TO FIRE THUNDERSTORMS THROUGH THE EVENING HOURS...MAINLY SOUTH HALF OF THE FORECAST AREA...BEFORE FRONT FINALLY PUSHES SOUTH OF THE REGION LATER TONIGHT. HAVE UPPED POPS TO LIKELY MAINLY SOUTH OF I64 CORRIDOR...WITH POSSIBLE SEVERE EARLY THIS EVENING. OLD DISCUSSION... MANY RECORD HIGHS HAVE BEEN TIED OR BROKEN THIS AFTERNOON...THANKS TO FAVORABLE TIMING IN BETWEEN UPPER LEVEL WAVES ALLOWING FOR FULL HEATING BY THE SUN. CAP HAS BEEN TOO STRONG TO OVERCOME FOR ANY POP UP STORMS...BUT THE UPSTREAM UPPER WAVE HAS DEVELOPED A COMPLEX OF STORMS IN CENTRAL ILLINOIS...WHICH WILL QUICKLY RIDE THROUGH THE FLOW ALONG SHARP TEMPERATURE GRADIENT INTO THE CWA THIS EVENING. AN OLD OUTFLOW BOUNDARY WAS SET BY CONVECTION THIS MORNING...WHICH SHOULD ALSO HELP TO SUSTAIN COMPLEX AS IT GETS HERE. FREEZING LEVEL AROUND 14KFT...SO WHILE HAIL WILL BE POSSIBLE...MAIN THREAT WILL BE GUSTY WINDS THIS EVENING...WITH UNIDIRECTIONAL SHEAR. SPC MAINTAINS SLIGHT RISK OF SEVERE THUNDERSTORMS /AS OF 19Z/. WENT WITH A MAX OF LOW LIKELY POPS RUNNING FROM SOUTHERN TRI-STATE THROUGH COALFIELDS...DESPITE LACK OF QPF SHOWN BY LOCAL HIGH RESOLUTION MODELS WHICH HAVE FAILED TO CAPTURE UPSTREAM CONVECTION. GFS ACTUALLY HAS A DECENT HANDLE OF INCOMING WAVE AND ASSOCIATED PRECIP. MAIN COMPLEX LOOKS TO PASS THROUGH 8PM-MIDNIGHT TIMEFRAME. ONCE WAVE PASSES...SURFACE FRONT SLIPS TO SOUTHERNMOST CWA BY 12Z FRIDAY. DRY AIR AND SUNSHINE TAKES OVER AFTER SOME MORNING SHOWERS IN THE SOUTH. COMPARED TO TODAY...ABOUT TEN DEGREES COOLER FOR HIGHS FRIDAY...WHICH IS STILL UPPER 80S/NEAR 90 IN THE LOWLANDS. && .SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/... HIGH PRESSURE SETTLES IN ON SATURDAY AND SLOWLY MOVES EAST DURING THE DAY. THIS AIR MASS LOOKS VERY DRY SO HAVE LOWERED THE SKY COVER AND ALSO REDUCED ANY MENTION OF POPS FOR SAT NIGHT AS THE WARM FRONT TRIES TO REORGANIZE TO THE NORTHERN PART OF THE AREA. WHILE SOME SHORTWAVE ENERGY TRIES TO DIVE SE ACROSS THE GREAT LAKES INTO PA...NOT EXPECTING THAT THIS WILL AFFECT THE REGION AS IT IS TOO FAR NORTH AND WITH THE DRY AIRMASS IN PLACE THE MOISTURE SHOULD BE VERY LIMITED. TEMPERATURES ARE A LITTLE TRICKY AT THIS POINT AS THE 850 TEMPERATURE GRADIENT IS VERY TIGHT AND COULD LEAD TO SOME LARGER DIFFERENCES BETWEEN SITES THAN NORMAL. HAVE HELD ON TO SLIGHTLY WARM VALUES IN THE SOUTH LEANING MORE TOWARD THE WARM FWC AND MET...BUT ACROSS THE NORTH...WHERE THE COOLER AIR SHOULD BE IN PLACE...LEANED MORE TOWARD THE MAV/MET NUMBERS. ON SUNDAY...THE MODELS HAVE CHANGED COURSE A BIT AS THE HEIGHTS BEGIN TO BUILD BACK INTO THE AREA AND THE UPPER RIDGE SLIDES EAST OVER THE SOUTHEASTERN US. THIS WILL HELP THE WARM FRONT DEVELOP ACROSS NCENTRAL OHIO AND SRN PA. HAVE LEFT A TIGHT GRADIENT OF POPS ACROSS THE NORTH NEAR THE FRONT...BUT WENT LOWER ON THE POPS ACROSS THE SOUTH. WILL HAVE TO WATCH THE NW FLOW ALOFT AS IT COULD HELP PUSH THE SHOWERS FURTHER SOUTH ON SUNDAY...SHOULD THE FLOW TURN MORE. WITH THE HEIGHTS BUILDING...THE WARMER TEMPERATURES SHOULD BEGIN TO RETURN. HAVE STARTED TO PUSH VALUES UP...A TOUCH ABOVE THE 12Z MEX. && .LONG TERM /MONDAY THROUGH THURSDAY/... OVERALL...THE EXTENDED RANGE MODELS ARE IN DECENT AGREEMENT SHOWING THE RIDGING OVER THE SOUTHERN HALF OF THE COUNTRY CONTINUING THROUGH THE PERIOD. OVER THE OHIO VALLEY...THE TROUGH THAT DIVES SOUTHWARD FOR THE WEEKEND...GRADUALLY PULLS OUT AND THE HEIGHTS AGAIN BUILD TOWARD MID WEEK WITH A RETURN TO THE WARMER CONDITIONS EXPECTED. HPCS PATTERN WAS ALONG THIS LINE SO HAVE GENERALLY FOLLOWED THIS SCENARIO. FOR MONDAY...AS THE UPPER TROUGH PULLS AWAY...A WARM FRONT SLIDES SLOWLY NORTHWARD ACROSS THE REGION AND COULD BE A FOCUS FOR SHOWERS AND THUNDERSTORMS AS THE MOISTURE BUILDS. WILL NEED TO WATCH FOR THE POTENTIAL FOR SOME STRONGER STORMS AS THE FLOW ALOFT IS NORTHWEST...WHICH OFTEN HELPS TO AID THE STORM DEVELOPMENT. WITH MORE CLOUDS AROUND...HELD TEMPERATURES DOWN A TOUCH IN THE MID TO UPPER 80S...BUT IT COULD BE A TOUCH COOLER IN THE NORTH...DEPENDING UPON WHERE THE RAIN SHIELD WITH THE ISENTROPIC LIFT SETS UP. ON TUESDAY...THE WARM FRONT BEGINS TO LIFT AWAY FROM THE AREA SO GRADUALLY ALLOW THE POPS TO LESSEN DURING THE DAY AND ALSO BEGIN TO RAISE TEMPERATURES. ON WEDNESDAY AND THURSDAY...THE UPPER RIDGE PUSHES INTO THE AREA...AND THE SOUTHWEST FLOW AT THE SURFACE SHOULD ALLOW THE HEAT TO BUILD. HAVE RAISED TEMPERATURES A TOUCH FROM THE MEX AND HPC GUIDANCE FOR HIGHS AS THE HEAT SHOULD BE BUILDING. && .AVIATION /22Z THURSDAY THROUGH TUESDAY/... LATE AFTERNOON UPDATE... CONCENTRATED AREA OF THUNDERSTORMS ALONG A NEARLY STATIONARY OUTFLOW BOUNDARY ALONG THE OHIO RIVER INTO CENTRAL WEST VIRGINIA THROUGH 02Z...AFFECTING MAINLY HTS AND CRW. OLD DISCUSSION... COMPLEX OF GUSTY STORMS AND ASSOCIATED DEGRADED CONDITIONS MAY IMPACT KHTS...KCRW...AND KBKW BETWEEN 00Z-06Z. AFTER 06Z...ALL TERMINALS /EXCEPT KBKW/ COULD DROP INTO IFR AS CLOUDS BEGIN TO BREAK LATE TONIGHT. KEKN PROBABLY WILL GET INTO LIFR FOR A FEW HOURS. VFR TAKES OVER AFTER 13Z FRIDAY. AVIATION OUTLOOK...18Z FRI-TUE...EACH LATE NIGHT/EARLY MORNING COULD YIELD IFR VALLEY FOG...ESPECIALLY KEKN /IFR OR WORSE/. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...JMV NEAR TERM...JMV SHORT TERM...ESS LONG TERM...ESS AVIATION...JMV
Hazardous weather outlook, Aug 16, 4:36 AM EDT, 15 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 436 AM EDT THU AUG 16 2007 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>040-046-047-170845- GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE- CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA- ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON- GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE- NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 436 AM EDT THU AUG 16 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS FOR THE ENTIRE AREA TODAY THROUGH THIS EVENING. THE MAIN THREAT WILL BE DAMAGING WINDS AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Aug 16, 7:33 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
733 PM EDT THU AUG 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL PROCTORVILLE 38.44N 82.38W
08/16/2007 E0.88 INCH LAWRENCE OH NWS EMPLOYEE
AT JUNCTION OF RTS 775 AND 7.
&&Special weather statement, Aug 16, 7:56 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 756 PM EDT THU AUG 16 2007 WVZ028-029-038-170030- WEBSTER WV-BRAXTON WV-GILMER WV- 756 PM EDT THU AUG 16 2007 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE... AT 756 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM 13 MILES SOUTHWEST OF GLENVILLE TO 14 MILES NORTHEAST OF RICHWOOD...MOVING NORTHEAST AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS LINE OF STORMS INCLUDE... CENTRALIA...EXCHANGE...FALLS MILLS...HEATERS...BALDWIN AND NEWBERNE. WIND GUSTS TO 45 MPH...FREQUENT LIGHTNING...AND PEA SIZE HAIL ARE ALL POSSIBLE WITH THESE STORMS. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. 13
Local storm report, Aug 16, 8:01 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
801 PM EDT THU AUG 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0758 PM HAIL BUFFALO 38.61N 81.90W
08/16/2007 U0.88 INCH PUTNAM WV PUBLIC
EVENT OCCURRED BETWEEN
743 PM 08/16/2007 AND 758 PM 08/16/2007
&&
NNNNSpecial weather statement, Aug 16, 8:03 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 803 PM EDT THU AUG 16 2007 OHZ085-086-WVZ007-008-016-170030- MEIGS OH-GALLIA OH-ROANE WV-MASON WV-JACKSON WV- 803 PM EDT THU AUG 16 2007 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE... AT 803 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM 6 MILES SOUTHWEST OF RUTLAND TO 20 MILES SOUTHWEST OF SPENCER...OR FROM 6 MILES SOUTHWEST OF RUTLAND TO 7 MILES NORTHEAST OF SISSONVILLE... MOVING NORTHEAST AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS LINE OF STORMS INCLUDE... LEFT HAND...LOONEYVILLE...TARIFF...HARMONY...STATTS MILLS AND GAY. WIND GUSTS TO 45 MPH...FREQUENT LIGHTNING...AND PEA SIZE HAIL ARE ALL POSSIBLE WITH THIS STORM. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. 13
Local storm report, Aug 16, 8:04 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
804 PM EDT THU AUG 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0801 PM TSTM WND DMG POINT PLEASANT 38.87N 82.08W
08/16/2007 MASON WV PUBLIC
LARGE BRANCHES BROKEN.
EVENT OCCURRED BETWEEN
746 PM 08/16/2007 AND 801 PM 08/16/2007
&&
NNNNSpecial weather statement, Aug 16, 8:06 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 806 PM EDT THU AUG 16 2007 WVZ028>030-038-039-046-047-170045- POCAHONTAS WV-WEBSTER WV-BRAXTON WV-GILMER WV-UPSHUR WV-RANDOLPH WV-LEWIS WV- 806 PM EDT THU AUG 16 2007 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE... AT 806 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM 14 MILES SOUTH OF GLENVILLE TO 21 MILES NORTHEAST OF RICHWOOD...MOVING NORTHEAST AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS LINE OF STORMS INCLUDE... HORNER...WALKERSVILLE...IRELAND...CAMDEN...ALUM BRIDGE AND CENTRALIA. WIND GUSTS TO 45 MPH...FREQUENT LIGHTNING...AND PEA SIZE HAIL ARE ALL POSSIBLE WITH THIS STORM. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. 13
The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 8:15 PM EDT | Severe Thunderstorm Warning | RLX | Braxton | 30 min |
| Aug 16, 8:22 PM EDT | Severe Thunderstorm Warning | RLX | Randolph | 23 min |
| Aug 16, 8:30 PM EDT | Severe Thunderstorm Warning | RLX | Logan, Mingo | 30 min |
| Aug 16, 8:44 PM EDT | Flash Flood Warning | RLX | Braxton | 3 hr |
| Aug 16, 9:54 PM EDT | Severe Thunderstorm Warning | RLX | Harrison, Lewis, Upshur | 36 min |
| Aug 16, 10:21 PM EDT | Severe Thunderstorm Warning | RLX | Barbour, Taylor | 24 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.